# SDR REXA2015112801108

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 20,396 hours, 13,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3"" SCRATCH AFT & ABOVE FWD CARGO DOOR APPROX 18"" FROM THE TOP RT CORNER IN THE 2 O' CLOCK POSITION.  DURING ROUTINE LINE MX FOUND THE FUSELAGE SKIN AT FS 541 & 3.25” BELOW STRINGER 16L TO BE DENTED.  THE DENT MEASURES 4” X 0.75” X  0.040” DEEP.  FOLLOWING REWORK OF THE SKIN A CRACK WAS NOTED IN THE DENT.  THE SKIN IS FORMED FROM 0.150” THICK 2024 T3 CLAD ALUMINUM, CHEM MILLED TO 0.061”, IN THE BAY.  MX CONTACTED ENGINEERING FOR EVALUATION & DISPOSITION.  REPAIRED DAMAGED AREA IAW EA CRJ953-03835 ALL CHECKED GOOD.  EA CRJ953 03835 REVISION A WAS ISSUED TO PROVIDE REPAIR INSTRUCTIONS FOR THE FUSELAGE SKIN.  THE DAMAGE WAS CUT OUT RESULTING IN A 4.25” X 1.75” CUT OUT & THE SKIN REPAIRED WITH A 0.063” THICK 2024 T3 CLAD ALUMINUM EXTERNAL DOUBLER, INSTALLED USING HST11AG6 LOCK FASTENERS IN PRODUCTION LOCATIONS & HST11AG5 LOCK FASTENERS IN REPAIR LOCATIONS.
